# SDR 05FDEA03846

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Condition: Proper
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 2 REPAIRS ON LOWER AFT CARGO DOOR.  REPAIRS REQUIRE EVALUATION FOR MAJOR / MINOR DETERMINATION AND IF REPAIRS WERE ACCOMPLISHED USING FAA APPROVED DATA.  TWO PREVIOUSLY INSTALLED REPAIRS ON LOWER AFT CARGO DOOR NR 3 WERE DETERMINED TO BE IAW SRM 52-00-3 FIG 3, BASED ON AN EXTERNAL VISUAL EVALUATION WITH REPAIRS INSTALLED.  REPAIRS DETERMINED TO BE MAJOR BASED ON FEDEX GMM 6-2-100 CRITERIA.
